# SDR MALA010502

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: ACM28076
- Part serial: UW042
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID FAULT ILLUMINATED CLIMBING OUT ABOUT 10 MINUTES AFTER DEPARTURE FROM MSP ON FLIGHT 3533.  NOTE: SPOILERS DEPLOYED NORMALLY ON LANDING.  MAINTENANCE INSPECTED ANTI-SKID COMPUTER FAULT CODES, AND FOUND NR 4 WHEEL SPEED X-DUCER AT FAULT.  REPLACED NR 4 TRANSDUCER P/N ON/OFF ACM28076, S/N ON SV200, S/N OFF UW042 IAW AVRO MM 31-41-44.  OPS CHECK GOOD DURING GROUND TEST.  NO FAULTS DURING TEST.
